# SDR 95ZZZX4023

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N91UC
- Make and model: Cndair CL6001A11
- Aircraft serial: 1051
- System (JASC): 2430 · DC Generating System
- Part: Contactor
- Part number: D31A
- Condition: Defective
- Location: Nr 2 Generator
- Part time: 4,849 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS REPORTED THE NR 1B HYDRAULIC PUMP CIRCUIT BREAKER TRIPPED AND COULD NOT BE RESET UNTIL NR 2 GENERATOR WAS TURNED OFF.  TROUBLESHOOTING REVEALED A LARGE VOLTAGE DROP ACROSS ONE PHASE OF THE GENERATOR LINE CONTACTOR.  THE NR 2 GENERATOR LINE CONTACTOR WAS REPLACED AND PROBLEM WAS CURED.  CLOSE INSPECTION OF THE CONTACTOR REVEALED THE A1 TERMINAL STUD NOT FULLY SEATED IN INSULATOR.  SLIGHT PRESSURE LOOSENED IT FULLY FROM INSULATOR.  UNIT WAS REPLACED.
